# SDR DHLA200800112

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- Aircraft time: 91,454 hours, 28,595 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRIOR TO DESCENT NR 3 FIRE WARNING HANDLE ILLUMINATED AND MASTER FIRE WARNING BELL SOUNDED INTERMITTENTLY THEN EXTINGUISHED FIRE LOOP TESTED OK.  RESOLUTION DESCRIPTION:  XFERRED TO DMI 33829 PER MEL 26-2-3 PLACARD NR 3 ENG "B" LOOP INOP.  CAT C & MXC NOTIFIED.
